Alert archive / Massachusetts / Gale Watches in 2011
Gale Watch 22, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Nov 13, 2011, 3:45 AM EST. It took effect at Nov 13, 2011, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 13, 2011, 3:45 AM EST (08:45 UTC)
- In effect from
- Nov 13, 2011, 6:00 PM EST
- Expired
- Nov 13, 2011, 4:00 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
631 WHUS71 KBOX 130845 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 345 AM EST SUN NOV 13 2011 ANZ232>234-131645- /O.CAN.KBOX.SC.Y.0112.000000T0000Z-111114T0000Z/ /O.NEW.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 345 AM EST SUN NOV 13 2011 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ235-237-254>256-131645- /O.CAN.KBOX.SC.Y.0112.000000T0000Z-111114T0000Z/ /O.NEW.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 345 AM EST SUN NOV 13 2011 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ230-231-236-131645- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-111114T2200Z/ BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- 345 AM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-131645- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-111114T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 345 AM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
636 WHUS71 KBOX 131910 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 210 PM EST SUN NOV 13 2011 ANZ230-231-236-140315- /O.CON.KBOX.SC.Y.0112.000000T0000Z-111114T2200Z/ BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- 210 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-140315- /O.CON.KBOX.SC.Y.0112.000000T0000Z-111114T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 210 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-254>256-140315- /O.CON.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 210 PM EST SUN NOV 13 2011 ...GALE WATCH REMAINS IN EFFECT FROM 6 PM EST THIS EVENING THROUGH MONDAY AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ232>234-140315- /O.CON.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 210 PM EST SUN NOV 13 2011 ...GALE WATCH REMAINS IN EFFECT FROM 6 PM EST THIS EVENING THROUGH MONDAY AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
613 WHUS71 KBOX 132100 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 400 PM EST SUN NOV 13 2011 ANZ232>234-140500- /O.EXB.KBOX.SC.Y.0112.000000T0000Z-111115T1200Z/ /O.UPG.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 400 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-254>256-140500- /O.EXB.KBOX.SC.Y.0112.000000T0000Z-111115T1200Z/ /O.UPG.KBOX.GL.A.0022.111113T2300Z-111114T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 400 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-236-140500- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-111115T0300Z/ BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- 400 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-140500- /O.EXT.KBOX.SC.Y.0112.000000T0000Z-111115T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 400 PM EST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Nov 13, 3:37 AM EST, 8 minutes earlier.
Area forecast discussion, Nov 13, 3:37 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
337 AM EST SUN NOV 13 2011
.SYNOPSIS...
A WARMING TREND COMMENCES TODAY AND CONTINUES INTO EARLY NEXT WEEK.
THIS WARMER AIRMASS WILL BE ACCOMPANIED BY THE RISK OF SHOWERS FROM
TIME TO TIME MONDAY...TUESDAY AND POSSIBLY INTO WEDNESDAY AS A
SERIES OF FRONTS APPROACH NEW ENGLAND FROM THE WEST. SEASONABLY COOL
AND DRY WEATHER WILL FOLLOW FOR THE END OF NEXT WEEK AS STRONG HIGH
PRESSURE BUILDS INTO THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
330 AM UPDATE...
WARMING TREND COMMENCES TODAY AND CONTINUES INTO THE WORK WEEK AS
THE SUBTROPICAL RIDGE INCREASE IN AMPLITUDE. THIS WILL PROVIDE DRY
WEATHER TODAY AND TONIGHT. HIGH PRES SOUTH OF NEW ENGLAND AND LOW
PRES OVER ONTARIO RESULTS IN STRONG LOW LEVEL WARM AIR ADVECTION
PATTERN INTO NEW ENGLAND. GOOD MODEL AGREEMENT ON 925 MB TEMPS
WARMING TO ABOUT +9C TODAY. NAM BUFKIT SOUNDINGS SUGGEST BOUNDARY
LAYER MIXING IS LIMITED TO ABOUT 930 MB. THIS WOULD SUPPORT ADDING
ABOUT 8C TO 925 MB TEMPS FOR HIGHS TODAY. THIS YIELDS +17C OR L60S
FOR HIGHS AWAY FROM THE SOUTH COAST. 2 METER TEMPS FROM THE 00Z
EC/NAM AND GFS SUPPORT THESE TEMPS. METNAM AND MAVGFS APPEARS A BIT
TOO HIGH WITH MAXES IN THE M60S. SO SIDED WITH THE COOLER IN HOUSE
BIAS CORRECTED MOS...HIGHS IN THE U50S AND L60S. THESE VALUES ARE
STILL 5-8 DEGS ABOVE NORMAL...SO A MILD DAY COMING UP.
THIS WARM AIR ADVECTION PATTERN WILL YIELD MID AND HIGH CLOUDINESS
TODAY ACROSS THE REGION. THIS PATTERN WILL ALSO BE ACCOMPANIED BY AN
INCREASING LOW LEVEL SOUTHWESTERLY JET DEVELOPING SOUTH OF NEW
ENGLAND. AS A RESULT IT WILL BECOME BREEZY TODAY ESPECIALLY ALONG
THE SOUTH COAST INCLUDING CAPE COD AND THE ISLANDS. GUSTS OF 30-35
MPH ARE LIKELY OVER THIS AREA. BREEZY ELSEWHERE WITH SPEEDS OF 15-25
MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...
CONTINUED LOW LEVEL WARM AIR ADVECTION WILL RESULT IN INCREASING DEW
PTS AND MILDER TEMPS THAN PREVIOUS NIGHTS. WINDS WILL DIMINISH SOMEWHAT
OVER LAND BUT REMAIN BREEZY ALONG THE SOUTH COAST AS LOW LEVEL JET
REMAINS OVER THIS AREA. CLOUDS WILL BE ON THE INCREASE AS A SHORT
WAVE/PV ANOMALY MOVES ACROSS THE REGION. DEEP LAYER MOISTURE IS
LACKING AND FORCING FOR ASCENT IS WEAK...SO WILL CONTINUE WITH A DRY
FORECAST.
MONDAY...
NEXT SHORT WAVE TROUGH AND ATTENDING SURFACE WAVE MOVE ACROSS THE
EASTERN GREAT LAKES. NEW ENGLAND WILL BE ON THE EASTERN EDGE OF THE
DEEP LAYER MOISTURE AND BEST LIFT ASSOCIATED WITH THIS FEATURE. SO
POPS WILL BE HIGHEST ACROSS WESTERN PORTIONS OF CT/MA INTO SOUTHWEST
NH. GOOD MODEL AGREEMENT HERE AMONG THE 00Z EC/NAM AND 03Z SREF.
HOWEVER THE 00Z GFS APPEARS TO BE A ROBUST OUTLIER WITH ITS QPF AND
MOS POPS. IN FACT THE 00Z GEFS QPF DOESN/T SUPPORT THE OP GFS...A
DRIER SOLUTION CLOSER TO THE EC/NAM AND SREF. GIVEN THE WEAK FRONTAL
SCALE FORCING AND SYNOPTIC LIFT ALONG WITH THE LACK OF DEEP LAYER
MOISTURE WE FOLLOWED BY DRIER SOLUTIONS OF THE EC/NAM/SREF AND GEFS.
THUS SLIGHT CHANCE POPS FROM THE SREF SEEM REASONABLE FOR MON WITH
AREAL COVERAGE OF ANY SHOWERS ISOLATED OR WIDELY SCATTERED. BY NO
MEANS A WASHOUT.
IT WILL REMAIN BREEZY GIVEN THE SW PGRADIENT AND ATTENDING LOW LEVEL
JET. HOWEVER THE TRADE-OFF WILL BE A CONTINUATION OF MILD
TEMPERATURES WITH HIGHS WELL INTO THE 60S...DESPITE ABUNDANT CLOUD
COVER. GOOD MODEL AGREEMENT FOR 925 MB TEMPS TO WARM TO +11C. 2
METER TEMPS FROM THE NAM/EC AND SREF SUPPORT HIGHS IN THE M60S...
WHILE THE GFS IS COOLER GIVEN THE HIGHER POPS AND QPF.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGHLIGHTS...
* CHANCE OF RAIN MONDAY NIGHT INTO WEDNESDAY WITH A SERIES OF FRONTS
* DRIER...COOLER MORE SEASONABLE WEATHER EXPECTED THU THRU SAT
MODEL ANALYSIS...
13/00Z MODEL SUITE IN DECENT AGREEMENT THROUGH THE LONG TERM...
HOWEVER...THE CONSISTENCY FROM RUN TO RUN HAS DISAPPEARED. INSTEAD
OF A CLEAN SINGLE FRONTAL PASSAGE TUESDAY AS INDICATED YESTERDAY...
WE NOW HAVE A SERIES OF FRONTS FROM MONDAY NIGHT INTO WEDNESDAY...
PRODUCING PERIODS OF SHOWERS. THURSDAY THROUGH SATURDAY...THE
FORECAST IS SIMILAR TO YESTERDAYS RUNS WITH HIGH PRESSURE BUILDING
INTO THE REGION. WILL USE A BLEND OF THE GFS/ECMWF THROUGH
WEDNESDAY WITH THE EXCEPTION OF POPS MONDAY NIGHT. THE GFS IS AN
OUTLIER BRINGING DEEP MOISTURE AXIS INTO SOUTHERN NEW ENGLAND TOO
QUICKLY. THEN THEY COME BACK INTO AGREEMENT ABOUT A DRY PERIOD
TUESDAY AND SHOWERS TUESDAY NIGHT.
DETAILS...
MONDAY NIGHT...THERES A POSSIBILITY OF SHOWERS ACROSS THE
NORTHWESTERN ZONES WITH AN APPROACHING COLD FRONT. WILL HAVE SLIGHT
CHANCE TO CHANCE POPS IN WITH THE HIGHEST POPS ACROSS THE
NORTHWEST. OTHERWISE...MILD OVERNIGHT TEMPERATURES EXPECTED WITH
INCREASING HUMIDITY ON SOUTHWEST WINDS.
TUESDAY AND WEDNESDAY...A SERIES OF COLD FRONTS WILL MOVE THROUGH
SOUTHERN NEW ENGLAND. EXPECT PERIODS OF SHOWERS AHEAD OF AND WITH
THE FRONTS. MODELS AGREE ON A DRY PERIOD TUESDAY...SO WILL KEEP
POPS TO SLIGHT CHANCE FOR THAT PERIOD. THEN KEEPING LIKELY POPS
TUESDAY NIGHT. WILL INCREASE POPS WEDNESDAY TO CHANCE FOR NOW. NOT
EXPECTING MUCH IN THE WAY OF QPF. ABOVE NORMAL TEMPERATURES ARE
EXPECTED.
THURSDAY THROUGH SATURDAY...A PERIOD OF QUIET...COOLER WEATHER AS
HIGH PRESSURE BUILDS INTO THE REGION. TEMPERATURES WILL RETURN TO
SEASONABLE NORMS OR EVEN A FEW DEGREES BELOW.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...
HIGH CONFIDENCE FOR VFR CONDITIONS TO CONTINUE. SSW WINDS WILL
BECOME GUSTY AFTER SUNRISE WITH SPEEDS UP TO 25 KT BUT 30 KT ALONG
THE SOUTH COAST INCLUDING CAPE COD AND THE ISLANDS.
TONIGHT...
HIGH CONFIDENCE CONTINUES FOR VFR CONDITIONS. SW WINDS EASE EXCEPT
ALONG THE SOUTH COAST WITH GUSTS UP TO 25 KT AND A LOW PROBABILITY
OF A FEW 35 KT WIND GUSTS.
MONDAY...
HIGH CONFIDENCE FOR VFR TO START WITH CIGS OVC050-060. THEN THERE
IS A LOW PROBABILITY OF MVFR CIGS IMPACTING THE SOUTH COAST AND
ISLANDS FROM LATE MORNING INTO THE AFTERNOON. THERE IS ALSO A LOW
RISK OF A FEW LIGHT RAIN SHOWERS. SW WINDS WILL REMAIN GUSTY AT
20-30 KT.
KBOS TERMINAL...
HIGH CONFIDENCE FOR VFR THROUGH MON. WIND GUSTS 20 TO 25 KT AFTER
SUNRISE TODAY THEN EASING TONIGHT BEFORE PICKING BACK UP AGAIN AFTER
SUNRISE MONDAY. LOW PROBABILITY OF A FEW SHOWERS MONDAY OTHERWISE
DRY WEATHER PREVAILS.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT THROUGH WEDNESDAY...MODERATE CONFIDENCE. MAINLY VFR WITH
PERIODS OF MVFR/IFR IN SHOWERS.
THURSDAY...HIGH CONFIDENCE. VFR.
&&
.MARINE...
TODAY...
DRY WEATHER ALONG WITH GOOD VSBY. SW WINDS WILL INCREASE THIS
AFTERNOON WITH SPEEDS OF 20-30KT. THIS WILL CONTINUE TO BUILD THE
ALREADY LARGE SEAS ON THE SOUTHERN OCEAN WATERS.
TONIGHT...
SW WINDS REMAIN GUSTY WITH A LOW TO MODERATE PROBABILITY OF GALE
FORCE GUSTS BEING OBSERVED ACROSS THE SOUTHERN WATERS. ELSEWHERE
SPEEDS SHOULD BE 20-30 KT. THESE WINDS WILL RESULT IN ROUGH SEAS
ACROSS THE SOUTHERN OCEAN WATERS. DRY WEATHER AND GOOD VSBY
CONTINUE.
MON...
SW WINDS 20-30 KT WITH GUSTS UP TO 35 KT POSSIBLE SOUTHERN WATERS.
GOOD VSBY WITH A LOW RISK OF A FEW SHOWERS DURING THE AFTERNOON.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT...SEAS INCREASE AS A COLD FRONT APPROACHES THE WATERS.
SOUTHWESTERLY WINDS STAY AROUND 25 KNOTS.
TUESDAY...SEAS SLOWLY DIMINISH...FALLING BELOW 5 FEET LATE TUESDAY
NIGHT. SOUTHWEST WINDS DIMINISH SLOWLY...FALLING BELOW 25 DURING
THE MORNING.
WEDNESDAY...SEAS INCREASE TO 5 TO 7 FEET. SOUTHWESTERLY WINDS SHIFT
TO THE WEST LATE GUSTING TO NEAR 30 KNOTS BEFORE DIMINISHING AFTER
MIDNIGHT.
THURSDAY...SEAS SLOWLY DIMINISH AS HIGH PRESSURE BUILDS OVER THE
WATERS. WESTERLY WINDS INCREASE TO NEAR 30 KNOTS BEFORE DIMINISHING
LATE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON FOR
ANZ232>235-237-254>256.
SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR ANZ230-231-236-
250-251.
&&
SYNOPSIS...NOCERA/RLG
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...RLG
AVIATION...NOCERA/RLG
MARINE...NOCERA/RLGHazardous weather outlook, Nov 13, 3:32 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 332 AM EST SUN NOV 13 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-140845- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 332 AM EST SUN NOV 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ232>235-237-254>256-140845- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 332 AM EST SUN NOV 13 2011 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-231-236-250-251-140845- BOSTON HARBOR-CAPE COD BAY-NARRAGANSETT BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 332 AM EST SUN NOV 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RLG
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.